Compatible mappings and its variants for generalized ψ-∅-weak contraction condition

Sanjay Kumar, Sachin Vashistha, Anamika -, Balbir Singh

Abstract


In the present paper, first we introduce generalized ψ-∅-weak contraction condition that involves cubic and quadratic terms of distance function d(x,y) and then proved common fixed point theorems for compatible mappings. Secondly, we deal with variants of compatible mappings type (K), type (R) and type (E). At the end, we provide applications of our results.

Full Text: PDF

Published: 2020-10-13

How to Cite this Article:

Sanjay Kumar, Sachin Vashistha, Anamika -, Balbir Singh, Compatible mappings and its variants for generalized ψ-∅-weak contraction condition, J. Math. Comput. Sci., 10 (2020), 2686-2712

Copyright © 2020 Sanjay Kumar, Sachin Vashistha, Anamika -, Balbir Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS